# SDR 2025F00085

- Difficulty date: March 31, 2025
- Submitted: March 31, 2025
- Operation: General aviation
- Aircraft: N8968
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 33,482 hours, 32,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Burned
- Location: Zone 100
- Part time: 33,482 hours, 32,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHNING STRIKE AT FS: 409.00+75 BETWEEN STR:25L AND 26L.REPAIRED I/A/W BOMBARDIER REO 601R-53-00-115, REV. E 2013-09-18 FUSELAGE SKIN LIGHTNING STRIKE DAMAGE REPAIR AND MHI RJ 200 SRM 53-00-31 REPAIR NO. 1 EXTERNAL NON-FLUSH PERMANENT REPAIRS - PRESSURIZED AREA. RE-INSPECTION REQUIRED I/A/W CRJ-200 SRM 53-00-31 - CONTINUING AIRWORTHINESS DAMAGE TOLERANCE INSPECTION REQUIREMENTS.
